Shld Prednisone make me Itch??

Discussion in 'Fibromyalgia Main Forum' started by georgi, Aug 28, 2012.

  1. georgi

    georgi New Member

    I went to GP today cos of being fed up with this flare that won't let up, and she referred me to a rheumatologist and gave me Prednisolone for the meantime. I took it once years ago for dental work, but I don't remember how it made me feel.

    This was just this afternoon that I started it and I feel itchy. Is this normal? Will it go away? Could it just be my nerves cos I'm nervous about taking something new? Any thoughts are appreciated. Thanks :)

    ps- I have pretty much life-long ME with predominate FM, although only just diagnosed about 15 years ago. Yes that's YEARS, but compared to the almost 30 before that and not knowing what was wrong... Sorry... another story ;P
  2. ksp56

    ksp56 Member

    My mom has some side effect's from any steroid's. I would suggest calling your pharmacist, or your doctor's office when they open. If it were me, I would not take anymore until I spoke to someone with knowledge of drug.

    Good luck!

  3. georgi

    georgi New Member

    For your replies. I went to sleep last night and I don't itch today. I think it might've been anxiety. At any rate, I think I'll hang in there for this round, which is a 7 day. See how it goes.

    No I don't have grape seed extract but I shall keep it in mind and give it a try. I also have had acupuncture a few times including today. He says he's gonna work on my imflammation. He gave me aloe Vera juice to take with a supplement, a liquorice extract. So I will give that a go.